Heart Views

CASE REPORT
Year
: 2017  |  Volume : 18  |  Issue : 4  |  Page : 145--148

Tacrolimus as a rare cause of pericardial effusion in a renal transplant recipient


Rohini Prashar1, Diana Stewart1, Ankush Moza2 
1 Division of Nephrology and Transplant Institute, Henry Ford Hospital, Detroit, MI 48202, USA
2 University of Toledo Medical Center, Ohio, USA

Correspondence Address:
Dr. Rohini Prashar
Division of Nephrology and Transplant Institute, Henry Ford Hospital, 2799 W Grand Blvd, Detroit, MI 48202
USA

Pericardial effusion in a renal transplant recipient represents a diagnostic conundrum with a variety of differential diagnoses. Immunosuppressive medications such as sirolimus have been linked to pericardial effusions in the reported literature. Tacrolimus has been reported to be associated with pleural effusions and ascites. We present a case of a patient with tacrolimus as the likely cause of a recurrent pericardial effusion.


How to cite this article:
Prashar R, Stewart D, Moza A. Tacrolimus as a rare cause of pericardial effusion in a renal transplant recipient.Heart Views 2017;18:145-148


How to cite this URL:
Prashar R, Stewart D, Moza A. Tacrolimus as a rare cause of pericardial effusion in a renal transplant recipient. Heart Views [serial online] 2017 [cited 2020 Jan 23 ];18:145-148
Available from: http://www.heartviews.org/article.asp?issn=1995-705X;year=2017;volume=18;issue=4;spage=145;epage=148;aulast=Prashar;type=0